# SDR FDEA201910142639

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 102,295 hours, 31,475 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 2632EDC
- Part serial: 2809
- Condition: Failed
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOVE 18,000 FT,  OVERHEAD PANEL WENT COMPLETELY DARK.  NO INDICATION LIGHTS OF ANY KIND EXCEPT ENGINE IGNITION WERE ILLUMINATED.  ON PREFLIGHT THE NR 4 & 5 DISPLAY UNITS BLANKED OUT FOR ABOUT 30 SECONDS & THE HYD PANEL SAID SELECT MANUAL.  THOSE  ISSUES WENT AWAY AND THE PREFLIGHT PROCEEDED NORMALLY.   NOTED O/H PANEL LIGHTING NORMAL ON ARRIVAL TO THE ACFT.  MM 33-11-03-2.   REMOVED AND  REPLACED THE DIMMER, CYCLED POWER BACK AND FORTH BETWEEN  GROUND POWER AND APU POWER WITH ALL INDIATIONS  NORMAL, RHEOSTAT DIMMED AND BRIGHTENED ALL BACK  LIGHTING ON OVERHEAD PANEL, OPS TEST NORMAL IAW 33-11-03-2.   ACFT OK TO  CONTINUE.
